Mirena For 3 1/2 Years Miscarriage And 2 Periods A Month After Removal

1 Reply Updated



Conversation Starter

Meghan Says:
via mobile

Hi all, I had mirena inserted 6 weeks after my daughter was born so July of '09 I had it in for 3 years and thought all was well. I am 24 years old and already have 3 children so in other words very fertile.Anyways I would have occasional bleeding that never felt like a real period until the third year when it stopped completely. Shortly after I started having severe cramps, fatigue, worse depression, loss of libido, fogginess, an extreme hair loss. Once the cramps started to feel like I was in labor I started to look into it. I knew it was the mirena so had it removed right away. I started bleeding very lightly 2 weeks later for only a few days, then about 6 weeks later I bled like crazy! And have had horrible cramps. I always had very light short periods before mirena and never had any cramps. I've had my period irregularly twice a month ever since. Me and my husband recently separated an shortly after I found out I was pregnant but I kept having spotting until finally I knew I had miscarried so went to the dr. And they confirmed my test was still positive but nothing present in the uterus, but they did find a cyst! I've never had any problems with my women parts before mirena, now I feel like a hot mess! 2 periods a month is horrible, an the though of never being able to carry a pregnancy again is even worse! :( anyone experience this? Is there something I can do? Every dr. I talk to doesn't believe it's because of mirena. They said it could be the cyst and blow me off. But I've never had a cyst before and I'm sure that's from mirena too! I know bc can regulate my periods but I'm probably never going to take a contraceptive again after this! Please and help advice or anything is welcome.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Meghan! Wow! Sorry about the problems that you're having.

Mirena is well known to cause hormonal irregularities. It uses a synthetic form of progesterone to prevent ovulation. It could have caused a hormonal imbalance.

Or your issues could simply be caused by aging. You didn't mention how old you are, but perimenopause can start anytime after age 35 and that could also explain all of your symptoms, including the miscarriage.

If it's okay with your doctor and safe for you to do so, you can try a natural progesterone supplement, it's available as an over the counter cream. It's much safer and doesn't cause the crazy side effects, since as I said, it's natural and not synthetic. It has helped some women restore their natural cycles and have much lighter periods. It can also help with most PMS symptoms.

But yes, to be honest, any type of hormonal contraceptive or HRT that uses the synthetic hormones created by drug companies can cause an imbalance in your body and your body may never be able to regulate things again on its own.

Have any saliva samples been taken to test your hormone levels?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Periods after 1.5 years Mirena
How common is it for periods to be regular past the first year and then stop or space further out? I would have been exp... 1 reply
hi am 38 years old and not having periods for years pls help me
Am 38 years old and having a problem with my periods , I need to use contraceptive for me to have periods, when I don... 1 reply
am taking chrominac a for 2 months i have pcos but last month period was scanty and this havent got my periods yet pregnancy test ngtv
i had a usg last week,doc said pcos..3 months ago i had used an ipill..i had my periods after that..after my periods i s... 2 replies
i am 54 yrs recently had some problem doctor advised tmt and to take ecosprin tablet after taking for three days got my periods which
i am 54 yrs recently had some problem doctor advised tmt and to take ecosprin tablet after that I got my period and the ... 2 replies
1 month after jadelle removal
Hi there, I got my jadelle out over a month ago and I still havent had my period, should I be purchasing a pregnancy tes... 5 replies
2years month 4th n 5th my periods
Hi im taking oralcon for abt 2 years now....n had no problem or side effects but this month something strange happen im ...
Irregular periods after years of loestrin/minastrin
I started taking loestrin 24 fe about five years ago and then made the switch to minastrin 24 fe when the company discon... 1 reply
diane 35 no periods after the 7 month of this course
Hi I am 19 year old and I am having a psco doctor prescript me Diane for 7 months bcoz of too much psco and now It's... 1 reply
irregular periods tablet after 2 months
i had my period before two months still am not getting period.... am 24 yr old unmarried...what should do........... ...... 6 replies
Side effects after three years of removal
Hi... it's been three years since i removed my jadelle implant. I only had it for a year and some months because i h... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 November 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA